# SDR 08FDEA01115

- Difficulty date: March 23, 2008
- Submitted: March 24, 2008
- Operation: Air carrier
- Aircraft: N522FE
- Make and model: Doug MD-11F
- Aircraft serial: 48476
- Aircraft time: 53,552 hours, 7,420 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: AFA00273
- Condition: Dented
- Location: Bs 1661 S12l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK LEFT FRAME AT STATION 1661, STRINGER 12 LEFT FOUND DENTED.  REPAIRED AS PER SRM 53-30-00, FIG.1, VOL.1.  INITIAL INSPECTION AT 14,500 CYCLES AND REPETITIVE INSPECTION AT 9,500 CYCLES TO BE CARRIED OUT AS PER SRM 53-30-00, FIG.1, VOL.1. REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100.
